# SDR HEEA088589

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N430XM
- Make and model: Bell 430
- Aircraft serial: 49073
- Aircraft time: 1,951 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7000788175
- Part serial: 97100493
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAKES 10 MINUTES TO CAGE.  SHOWS 3 DEGREES LT BANK. TO BE SENT TO VENDOR FOR REPAIR.
